Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spectral radius algebras and $ C_0$ contractions


Author: Srdjan Petrovic
Journal: Proc. Amer. Math. Soc. 136 (2008), 4283-4288
MSC (2000): Primary 47A15; Secondary 47A65, 47B15
Published electronically: July 30, 2008
MathSciNet review: 2431041
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the spectral radius algebras associated to $ C_0$ contractions. If $ A$ is such an operator we show that the spectral radius algebra $ \mathcal{B}_A$ always properly contains the commutant of $ A$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A15, 47A65, 47B15

Retrieve articles in all journals with MSC (2000): 47A15, 47A65, 47B15


Additional Information

Srdjan Petrovic
Affiliation: Department of Mathematics, Western Michigan University, Kalamazoo, Michigan 49008
Email: srdjan.petrovic@wmich.edu.

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09656-1
PII: S 0002-9939(08)09656-1
Received by editor(s): October 1, 2007
Published electronically: July 30, 2008
Communicated by: Marius Junge
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.